Related Questions

What are the symptoms of calcium channel blocker overdose?

Depends on the type. There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure. Read more...

Which calcium channel blocker will lead to lessor (or no) perfipheral edema.?

Verapamil may be. All calcium channel blockers do to some extent. It depends on the dosage . As dosage goes up probability also increases. But in my experience verapamil does less , but it may cause constipation. I prefer to use combinations. Read more...

I'm rx'd a calcium channel blocker for SVT. How (or) Is the calcium part related to diet?

Nothing. Calcium channel blockers are drugs that block entry of calcium ions into the cell which prevent generation of specific electrical current responsible for the arrhythmia . The calcium involve is an ion that naturally exist cellularly and has nothing to do with dietary calcium which circulates in the body bound to albumin. Read more...

I am taking Calcium Channel Blocker- Eslo 2.5mg/day) since 2005. how to know if my HTN is over-treated?

Bp monitoring. well you can buy an otc BP machine and check your blood pressure several times a week to see if your BP is normal or too low. The dose you are taking is a low dose but either you and/or your doctor should be checking it on a regular basis to see that the blood pressure is in a normal range. Read more...
B/P and symptoms. Starting with the obvious, if your B/P is in a healthy range when checked and you feel fine, it's probably not being over-treated. On the other hand, if you feel weak, dizzy or lightheaded when you go from lying down to sitting or from sitting to standing (even if your resting B/P is in the normal range), this needs further evaluation. Read more...

If I use this calcium channel blocker and anticholesterol drug, and work on my diet, exercise and lose weight can I eventually get all drugs?

Get OFF drugs? Diet, exercise, and wt loss can lower blood pressure, cholesterol, & blood sugar. If you attain normal body mass index, exercise regularly, and avoid salt, you might be able to reduce or even stop some or all of your medications. But everyone is different and you should work with your doctor. Read more...

Is Aleve (naproxen) a calcium channel blocker?

No. Aleve or "naproxen" is whats known as a cox inhibitor - it is generally used to treat pain secondary to inflammation. Calcium channel blockers are used to treat high blood pressure and fast heart rats - Diltiazem is a common one. Read more...